Nonlinear‎ ‎Regression Models Based on Slash‎ ‎Skew-Elliptical Errors

Authors

1 Department of Statistics, Science and Research Branch,Islamic Azad University, Tehran, Iran.

2 School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16765-163, Iran.

3 Department of Statistics, Allameh Tabataba’i University, Tehran, Iran.

10.29252/jirss.17.2.3

Abstract

‎In this paper‎, ‎the nonlinear regression models when the model errors follow a slash‎ ‎skew-elliptical distribution‎, ‎are considered‎. ‎In the special case‎ ‎of nonlinear regression models under slash skew-t distribution‎, ‎we‎ ‎present some distributional properties‎, ‎and to estimate their‎ ‎parameters‎, ‎we use an EM-type algorithm‎. ‎Also‎, ‎to find the‎ ‎estimation errors‎, ‎we derive the observed information matrix‎ ‎analytically‎. ‎To describe the influence of the observations on the‎ ‎ML estimates‎, ‎we use a sensitivity analysis‎. ‎Finally‎, ‎we conduct‎ ‎some simulation studies and a real data analysis to show the‎ ‎performance of the proposed model‎.

Keywords

Volume 17, Issue 2
December 2018
Pages 13-35
  • Receive Date: 23 July 2022
  • Revise Date: 25 May 2024
  • Accept Date: 23 July 2022